Vol. 64, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On certain point-countable covers

Dennis K. Burke and Ernest A. Michael

Vol. 64 (1976), No. 1, 79–92
Abstract

In recent years, there have been a number of results about spaces with a point-countable cover satisfying various assumptions. In this paper, these results are generalized and unified by showing that the assumptions used can be significantly weakened. We are mostly concerned with consequences of the following condition: There is a point-countable cover 𝒫 of the space X such that, if x,y X with xy, then 𝒫 has a finite subcollection such that x (∪ℱ) and y ∪ℱ.

Mathematical Subject Classification 2000
Primary: 54E35
Milestones
Received: 24 November 1975
Published: 1 May 1976
Authors
Dennis K. Burke
Ernest A. Michael